Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2006, 5:02 PM MDT for Crowley County, Otero County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2006, 5:02 PM MDT (23:02 UTC)
- Expired
- Jun 12, 2006, 5:47 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:47 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -525 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 122302 SVRPUB COC025-089-130030- /O.NEW.KPUB.SV.W.0037.060612T2302Z-060613T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 502 PM MDT MON JUN 12 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO... CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... * UNTIL 630 PM MDT... * AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 15 MILES WEST OF TIMPAS...OR ABOUT 28 MILES WEST OF LA JUNTA...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... TIMPAS. ROCKY FORD. SWINK. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3792 10405 3773 10405 3787 10352 3818 10374 $$
3 follow-up statements
000 WWUS55 KPUB 122315 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 515 PM MDT MON JUN 12 2006 COC025-089-130030- /O.CON.KPUB.SV.W.0037.000000T0000Z-060613T0030Z/ OTERO CO-CROWLEY CO- 515 PM MDT MON JUN 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR SOUTH CENTRAL CROWLEY AND CENTRAL OTERO COUNTIES... AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 13 MILES WEST OF TIMPAS...OR ABOUT 27 MILES WEST OF LA JUNTA...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TIMPAS. ROCKY FORD. SWINK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR EAST CENTRAL COLORADO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3792 10405 3773 10405 3787 10352 3818 10374 $$
000 WWUS55 KPUB 122326 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 526 PM MDT MON JUN 12 2006 COC025-089-130030- /O.CON.KPUB.SV.W.0037.000000T0000Z-060613T0030Z/ OTERO CO-CROWLEY CO- 526 PM MDT MON JUN 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR SOUTH CENTRAL CROWLEY AND CENTRAL OTERO COUNTIES... AT 520 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF MANZANOLA...OR ABOUT 23 MILES WEST OF LA JUNTA...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MANZANOLA. ROCKY FORD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR EAST CENTRAL COLORADO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3792 10405 3783 10399 3807 10353 3818 10390 $$
000 WWUS55 KPUB 122347 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 547 PM MDT MON JUN 12 2006 COC025-089-122357- /O.CAN.KPUB.SV.W.0037.000000T0000Z-060613T0030Z/ OTERO CO-CROWLEY CO- 547 PM MDT MON JUN 12 2006 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL CROWLEY AND CENTRAL OTERO COUNTIES... THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3792 10405 3783 10399 3807 10353 3818 10390 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:23 PM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 3:23 PM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT MON JUN 12 2006 .SHORT TERM... (TODAY AND TONIGHT) WILL KEEP THIS DISCUSSION RELATIVELY SHORT DUE TO DEVELOPING SEVERE WEATHER EVENT. MOIST AIRMASS IN PLACE ACROSS THE I-25 CORRIDOR AND POINTS EAST AS EVIDENCED BY 3 PM 57F SURFACE DEW POINT READING AT PUEBLO AND 60+F SURFACE DEWPOINTS AT LAMAR AND SPRINGFIELD. ATMOSPHERE STILL CAPPED OVER MAJORITY OF THE EASTERN PLAINS...HOWEVER PORTIONS OF THE I-25 CORRIDOR BEGINNING TO SEE ACTIVE STORM DEVELOPMENT. SEVERE THUNDERSTORM WATCH CENTERED ON THE I-25 CORRIDOR IS IN EFFECT UNTIL 9 PM TONIGHT WITH MAIN SEVERE WEATHER THREATS LARGE HAIL AND WINDS. ALSO...LOCALIZED HEAVY RAIN SHOULD OCCUR WITH THE MORE INTENSE STORMS. MILD TEMPERATURES ON TAP TONIGHT...WITH VERY WARM TO HOT TEMPERATURES EXPECTED ON TUESDAY. POPS GENERALLY NIL ON TUESDAY WITH JUST SOME LOW GRADE POPS INSERTED OVER THE FAR EASTERN PLAINS. EVEN THOUGH FIRE DANGER IS QUITE HIGH...WIDESPREAD CRITICAL FIRE WEATHER CONCERNS REMAIN ON THE LOW END OF THE SPECTRUM TUESDAY...BUT INCREASING LATER IN THE WEEK...PLEASE SEE LONG TERM DISCUSSION BELOW. .LONG TERM... (WEDNESDAY THROUGH MONDAY) ...FIRE WEATHER WATCH IN EFFECT FOR CNTRL...S CNTRL...SERN CO WED-THU... ...RECORD OR NEAR RECORD HIGH TEMPERATURES POSSIBLE WED-SUN... WED...THE COMBINATION OF AN APPROACHING LOW PRESSURE SYSTEM... CURRENTLY OFF THE CA...AND UPPER LEVEL HIGH PRESSURE SYSTEM SETTLING OVER NM WILL PROMOTE CRITICAL FIRE WEATHER CONDITIONS INCREASING ACROSS MUCH OF CNTRL...S CNTRL...AND SERN CO. SFC/PBL DRYLINE WILL MIX OUT INTO THE PLAINS WITH RELATIVELY DEEP DRIER AIR TO MIGRATE INTO THE ROCKIES. H7 TEMPERATURES ARE PROGGED TO BE +18C TO +20C AND WOULD SUPPORT MAXIMUM TEMPERATURES AROUND 100F BELOW 6K FT MSL AND TEMPERATURES IN THE 50S TO LOWER 90S ABOVE K6 FT MSL. DAYTIME MINIMUM HUMIDITY SHOULD BE LESS THAN 15 PERCENT ALONG WITH HAINES INDICES AROUND 6. LONG TERM SEVERE TO EXTREME DROUGHT STRESSED FUELS ARE ACROSS MUCH OF THE CWFA. WIND GUSTS WILL BE THE ONLY PART OF THE RED FLAG CRITERIA THAT WILL BE MARGINAL. AS USUAL... MET MOS GUIDANCE IS MUCH STRONGER WITH THE WINDS THAN THE MAV MOS. WILL GO WITH A 50-50 BLEND. COULD SEE WIND GUSTS AROUND 25 MPH. THUS...ALL THE CONDITIONS WOULD SUPPORT THE NEED FOR A FIRE WEATHER WATCH AND WILL ISSUE IT FOR ALL FIRE DISTRICTS(220>237) FROM 18Z-03Z. RECORD HIGH TEMPERATURES ON 14 JUN ARE COS 94F/1994... PUB 101F/1952...AND ALS 88F/2004. THE POTENTIAL FOR PRECIPITATION IS VERY LOW GIVEN THE VERTICAL THERMAL STRUCTURE AND OUR VERY LOW POPS MAY BE OVERDONE...HOWEVER...WILL LEAVE THEM IN FOR CONTINUITY. THU...WED NGT HUMIDITY RECOVERY WILL LIKELY BE PRETTY POOR SETTING THE STAGE FOR THU. FIRST 60-80KT ULJ STREAK MOVES DIRECTLY OVER THE CNTRL ROCKIES WITH ANOTHER STRONG ULJ STREAK...90-100KT... DIGGING ACROSS THE GREAT BASIN AND ON ITS HEELS. H5 WINDS INCREASE 30-40KTS. A WEAK COLD FRONT IS FORECAST TO MOVE INTO WRN CO LATE THU. SHOULD SEE DEEP MIXING AGAIN JUST AHEAD OF THE FRONT. ONCE AGAIN...DAYTIME HUMIDITY VALUES WILL BE 5-15 PERCENT...HAINES AROUND 6...AND LONG TERM SEVERE TO EXTREME DROUGHT STRESSED FUELS. THE POTENTIAL SUSTAINED WINDS AND WIND GUSTS SHOULD BE MUCH STRONGER THAN WEDS WINDS. SUSTAINED WINDS OF 12-32 MPH AND GUSTS OF 40-50 MPH ARE VERY MUCH POSSIBLE. IF FIRES START AND THESE METEOROLOGICAL CONDITIONS EXIST ON THU...THEN FIRES WILL BECOME VERY ERRATIC AND DANGEROUS. THERE HAS BEEN SOMEWHAT EXCELLENT RUN- TO-RUN CONTINUITY... SO WILL ALSO ISSUE A FIRE WEATHER WATCH FOR THU FROM 18Z-03Z FOR ALL FIRE DISTRICTS(220>237)...ESPECIALLY SINCE THE DANGEROUS FIRE WEATHER CONDITIONS MAY BE BACK TO BACK. H7 TEMPERATURES WILL BE +18C TO +20C AGAIN...SO 100F POSSIBLE BELOW 6K FT MSL. RECORD HIGH TEMPERATURES ON 15 JUN ARE COS 94F/1978...PUB 102F/2000...AND ALS 88F/2000. JUST LIKE WED...THE POTENTIAL FOR PRECIPITATION WILL BE VERY LOW AND PLAN TO MAINTAIN CURRENT VERY LOW POPS. FRI...WEATHER SYSTEM BLOWS THROUGH THU NGT AND FRI MORNING. SLIGHTLY COOLER TEMPERATURES ARE POSSIBLE BEHIND THE SYSTEM ON FRI. WILL LIKELY CONTINUE THE STRING OF 90+ HIGH TEMPERATURES IN PUEBLO...CURRENTLY AT 11 DAYS IN A ROW. SAT THROUGH MON...WESTERLY FLOW RETURNS TO THE CNTRL ROCKIES. H7 TEMPERATURES ARE PROGGED TO BE +18C TO +21C...AND A COUPLE OF DAYS HAVE A BIG AREA OF +20C OR GREATER. COULD SEE HIGH TEMPERATURES AROUND 100F AGAIN BELOW 6K FT MSL EACH DAY. POTENTIAL FOR PRECIPITATION...IN THIS PATTERN...IS VERY LOW OR NIL. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226- COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235- COZ236-COZ237. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226- COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235- COZ236-COZ237. && 77/17
Hazardous weather outlook, Jun 12, 6:49 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO NATIONAL WEATHER SERVICE PUEBLO CO 649 AM MDT MON JUN 12 2006 COZ058>089-093>099-131300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 649 AM MDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHEAST COLORADO PLAINS TODAY. THESE STORMS ARE EXPECTED TO FORM ALONG OR NEAR THE I-25 CORRIDOR AFTER 200 PM MDT...THEN SPREAD EAST ACROSS THE PLAINS. THE PRIMARY THREATS FROM THESE STORMS WILL BE LIGHTNING...HAIL UP TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OVER 60 MPH. ALTHOUGH WIND SHEAR VALUES WILL BE ON THE LOW END OF WHAT IS CONSIDERED NECESSARY FOR GOOD STORM ROTATION...THERE COULD ALSO BE AN ISOLATED TORNADO TODAY. THE PRIMARY WINDOW FOR THUNDERSTORMS WILL RUN FROM 2 PM TO 9 PM MDT. THE AREA MOST LIKELY TO BE AFFECTED BY SEVERE WEATHER INCLUDES THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS. ACROSS THE SAN LUIS VALLEY...HUMIDITIES WILL BE LOW AGAIN TODAY...BUT WINDS WILL LIKELY BE A LITTLE TOO LOW FOR A FIRE WEATHER HIGHLIGHT. REGARDLESS...FUELS REMAIN CRITICAL AND CONDITIONS VERY DRY...SO THE OVERALL FIRE DANGER REMAINS HIGH. A HIGH LEVEL OF CAUTION NEEDS TO CONTINUE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA EACH DAY FROM WEDNESDAY THROUGH SUNDAY...MAINLY OVER THE HIGHER TERRAIN AND NEARBY PLAINS. AT THIS TIME...THE PRIMARY THREATS FROM THESE STORMS ARE EXPECTED TO BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. WINDS ARE EXPECTED TO STRENGTHEN ON THURSDAY...AND COMBINED WITH ONGOING HOT AND DRY CONDITIONS...WILL INCREASE THE LIKELIHOOD OF CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST COLORADO PLAINS.
In the hours before
Local storm report, Jun 12, 4:05 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL COLORADO SPRINGS 38.83N 104.82W
06/12/2006 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 63 min |
| Jun 11, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Jun 11, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 12, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jun 12, 2:36 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 38 hr |
| Jun 12, 2:36 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 38 hr |
| Jun 12, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jun 12, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.